Increased Hair loss due to Minoxidil - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 6 of 6
  1. #1
    Junior Member
    Join Date
    Feb 2012
    Posts
    6

    Default Increased Hair loss due to Minoxidil

    I used Minoxidil for a month. During that period, i noticed more and more thinning of the hair. I attributed it to the initial shedding because of the hair follicle adjusting to the increased blood circulation (according to lot of internet sites). The hair follicle was being forced into the resting phase so that new improved hairs can sprout. I used this product on frontal and crown part of the head.

    But after a month, I had to stop using minoxidil due to the side effects that I was facing like headache. Anyway, the hair follicles that were pushed in to the resting phase due to Minoxidil, are they gone? have I lost those hairs permanently?

    I used it for a month and I have stopped using it for a month now.

    Please help!!

  2. #2
    Senior Member
    Join Date
    Sep 2011
    Location
    Ohio
    Posts
    3,125

    Default

    Quote Originally Posted by sathya928 View Post
    I used it for a month and I have stopped using it for a month now.
    Triple posting does not change the answer.

    You did not use Minoxidil long enough for it to make much difference. You need to have used it for at least four to six months.

    You interrupted the treatment before the medicine could strengthen your week hair follicles. If those follicles are to week to recover without the medication, they may not grow back. Only time will tell.

    The possible side effects of Minxodil are very mild and well tolerated by most people who use it. If it makes you feel better, try using it only once per day for a short while and see how you do. If you are not already using Nizoral once or twice per week, now is a good time to start. Also talk to your doctor about Propecia or generic Finasteride.

  3. #3
    Junior Member
    Join Date
    Feb 2012
    Posts
    2

    Default

    First of all you should have discussed with your doc about the side effects. Increased Hair thinning and falling is normal initially which most people consider as ill effect of the medicine. You should use this medicine for suggested time. However, i have heard of cases wherein there is no benefit gained from the treatment. Try propecia may be that will help. I am planning for surgical treatment after a year till then will keep trying treatments.

  4. #4
    Senior Member
    Join Date
    Sep 2011
    Location
    Ohio
    Posts
    3,125

    Default

    Quote Originally Posted by davissari View Post
    Increased Hair thinning and falling is normal initially which most people consider as ill effect of the medicine.
    Shedding is part of the process and needs to happen. Shedding is associated with every treatment for hair loss that actually works. The shedding stops eventually and with continued use of the medicine hair grows back a little thicker than it was before. This takes time, a long time. Time that is measured in months and years, not days and weeks.

  5. #5
    Junior Member
    Join Date
    Feb 2012
    Posts
    6

    Default

    Well, I did discuss it with my doctor, but tried it anyway since I won't know whether I will have them until I try it.

    anyway, there was no option for me but to stop the treatment after a month. My only worry is whether the hair that I shed grow back or not.

  6. #6
    Junior Member
    Join Date
    Oct 2021
    Posts
    6

    Default

    Quote Originally Posted by sathya928 View Post
    Well, I did discuss it with my doctor, but tried it anyway since I won't know whether I will have them until I try it.

    anyway, there was no option for me but to stop the treatment after a month. My only worry is whether the hair that I shed grow back or not.
    Hello,

    How did this work out, did the hair eventually grow back that had shed?

    Iím going through the same thing (although i only used min three times) and am very concerned!

    Please write an update? If it doesnít grow back I am thinking kg a hair transplant.

Similar Threads

  1. Initial hair loss due to Minoxidil (Rogaine). Please help!!
    By sathya928 in forum Introduce Yourself & Share Your Story
    Replies: 4
    Last Post: 02-09-2012, 08:45 AM
  2. Initial hair loss due to Minoxidil (Rogaine)
    By sathya928 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 2
    Last Post: 02-09-2012, 05:20 AM
  3. Increased Dosage of Finasteride?
    By hollywoodkid in forum Hair Loss Treatments
    Replies: 8
    Last Post: 11-03-2011, 01:11 PM
  4. NIXODIL and an increased level of hair loss!
    By spectrum in forum Hair Loss Treatments
    Replies: 0
    Last Post: 04-06-2011, 06:19 AM
  5. seem to be experiencing increased hair loss or thinning on propecia
    By Big D in forum Men's Hair Loss: Start Your Own Topic
    Replies: 4
    Last Post: 12-17-2010, 05:14 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Buying a chainsaw
Yesterday 05:05 PM
Last Post By MrJhon
Today 01:59 AM
Best Mattress
Today 01:06 AM
Last Post By RaidenRoyal
Today 01:06 AM
Hi Everyone
09-22-2021 12:08 AM
Last Post By brianspower
Today 12:36 AM
Report writing services in Ireland
10-23-2021 04:52 AM
Last Post By Alyssa
Yesterday 10:42 PM
Weird hairloss DUPA?
Yesterday 03:08 PM
Last Post By Norwoodking
Yesterday 03:08 PM